RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1994, Volume 58, Issue 2, Pages 3–18 (Mi izv800)  

This article is cited in 17 scientific papers (total in 17 papers)

Attractor of the generalized semigroup generated by an elliptic equation in a cylindrical domain

A. V. Babin


Abstract: In a domain $\omega\times\mathbf R\subset\mathbf R^{n+1}$ the elliptic system
\begin{equation} \partial^2_tu+\gamma\partial_tu+a\Delta u-a_0u-f(u)=g \tag{1} \end{equation}
is considered with a Neumann boundary condition. $U_+(u_0)$ denotes the set of solutions $u(x,t)$ of this system defined for $t\geqslant 0$, equal to $u_0$ for $t=0$, and bounded in $L_2(\omega)$ uniformly for $t\geqslant 0$.
In the space $H^{3/2}$ of initial data $u_0$ there arises the semigroup $\{S_t\}$, $S_tu_0=\{\upsilon\colon\upsilon=u(t), u\in U_+(u_0)\}$, wherein to the point $u_0$ there is assigned the set $S_tu_0$, i.e., $S_t$ is a multivalued mapping. In the paper it is proved that $\{S_t\}$ has a global attractor $\mathfrak A$. A theorem is proved that
$$ \mathfrak A=\{\upsilon\colon\upsilon=u(t), u\in V, t\in\mathbf R\}, $$
where $V$ is the set of solutions of the elliptic system, defined and bounded for $t\in\mathbf R$.

Full text: PDF file (827 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1995, 44:2, 207–223

Bibliographic databases:

UDC: 517.95
MSC: Primary 35J55; Secondary 34C35, 47D06
Received: 19.10.1992

Citation: A. V. Babin, “Attractor of the generalized semigroup generated by an elliptic equation in a cylindrical domain”, Izv. RAN. Ser. Mat., 58:2 (1994), 3–18; Russian Acad. Sci. Izv. Math., 44:2 (1995), 207–223

Citation in format AMSBIB
\Bibitem{Bab94}
\by A.~V.~Babin
\paper Attractor of the generalized semigroup generated by an elliptic equation in a cylindrical domain
\jour Izv. RAN. Ser. Mat.
\yr 1994
\vol 58
\issue 2
\pages 3--18
\mathnet{http://mi.mathnet.ru/izv800}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275899}
\zmath{https://zbmath.org/?q=an:0839.35036}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995IzMat..44..207B}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1995
\vol 44
\issue 2
\pages 207--223
\crossref{https://doi.org/10.1070/IM1995v044n02ABEH001594}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RB41200001}


Linking options:
  • http://mi.mathnet.ru/eng/izv800
  • http://mi.mathnet.ru/eng/izv/v58/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Vishik, S. V. Zelik, “The trajectory attractor of a non-linear elliptic system in a cylindrical domain”, Sb. Math., 187:12 (1996), 1755–1789  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. V. Zelik, “Boundedness of the solutions of a nonlinear elliptic system in a cylindrical domain”, Math. Notes, 61:3 (1997), 365–369  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. B. Shapoval, “The integral manifold of a nonlinear elliptic equation in a cylinder”, Math. Notes, 61:3 (1997), 391–395  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Vadim G. Bondarevsky, “Energetic systems and global attractors for the 3d Navier–Stokes equations”, Nonlinear Analysis: Theory, Methods & Applications, 30:2 (1997), 799  crossref
    5. S. V. Zelik, “A trajectory attractor of a nonlinear elliptic system in an unbounded domain”, Math. Notes, 63:1 (1998), 120–123  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. M. I. Vishik, S. V. Zelik, “Regular attractor for a non-linear elliptic system in a cylindrical domain”, Sb. Math., 190:6 (1999), 803–834  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. A. Mielke, S. V. Zelik, “Infinite-dimensional trajectory attractors of elliptic boundary-value problems in cylindrical domains”, Russian Math. Surveys, 57:4 (2002), 753–784  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. David Cheban, Cristiana Mammana, “Relation between Different Types of Global Attractors of Set-Valued Nonautonomous Dynamical Systems”, Set-Valued Anal, 13:3 (2005), 291  crossref  mathscinet  zmath  isi
    9. T. Caraballo, P. Marı́n-Rubio, J. Valero, “Autonomous and non-autonomous attractors for differential equations with delays”, Journal of Differential Equations, 208:1 (2005), 9  crossref
    10. T. Caraballo, J. A. Langa, J. Valero, “Asymptotic behaviour of monotone multi-valued dynamical systems”, Dynamical Systems, 20:3 (2005), 301  crossref
    11. A.V. Kapustyan, J. Valero, “Weak and strong attractors for the 3D Navier–Stokes system”, Journal of Differential Equations, 240:2 (2007), 249  crossref
    12. G. Iovane, A.V. Kapustyan, J. Valero, “Asymptotic behaviour of reaction–diffusion equations with non-damped impulsive effects”, Nonlinear Analysis: Theory, Methods & Applications, 68:9 (2008), 2516  crossref
    13. Francisco Morillas, José Valero, “On the Kneser property for reaction–diffusion systems on unbounded domains”, Topology and its Applications, 156:18 (2009), 3029  crossref
    14. Maurizio Grasselli, Giulio Schimperna, Sergey Zelik, “Trajectory and smooth attractors for Cahn–Hilliard equations with inertial term”, Nonlinearity, 23:3 (2010), 707  crossref  zmath  isi  elib
    15. Messoud Efendiev, François Hamel, “Asymptotic behavior of solutions of semilinear elliptic equations in unbounded domains: Two approaches”, Advances in Mathematics, 2011  crossref
    16. M. I. Vishik, V. V. Chepyzhov, “Trajectory attractors of equations of mathematical physics”, Russian Math. Surveys, 66:4 (2011), 637–731  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    17. Mark Vishik, Sergey Zelik, “Attractors for the nonlinear elliptic boundary value problems and their parabolic singular limit”, CPAA, 13:5 (2014), 2059  crossref
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:230
    Full text:74
    References:50
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021